# SDR CA090609009

- Difficulty date: June 8, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 19,601 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 1862L
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GEAR RETRACTION DURING CLIMB, IT WAS NOTED THAT RT MAIN LANDING GEAR FAILED TO FULLY RETRACT.  IT WAS ALSO VISUALLY CONFIRMED.  THE GEAR WAS SELECTED DOWN WITH 3 GREEN INDICATION AND ACFT RETURNED TO BASE WITH NO INCIDENT.  THIS RADIUS ROD HAS BEEN IDENTIFIED AS ONE OF THE FAULTY UNITS BY THE MFG.  EMERGENCY AD 2009-0121-E HAS ALSO BEEN ISSUED REGARDING FAULTY RADIUS RODS.
